# SDR ASOA20130922110R

- Difficulty date: September 22, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 27,507 hours, 21,071 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 14528795001
- Condition: Broken
- Location: Enging Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUTDOWN INFLIGHT AND DIVERTED.  MX INSPECTED NR 1 ENGINE AND FOUND MAIN FUEL LINE ADAPTER FITTING BROKEN.  MX R & R FUEL LINE FITTING,  LEAK AND OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
